# SDR DALA2025052704081

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 74,801 hours, 28,304 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0980351) CORROSION ON TOP OF MAIN CABIN FLOOR BEAM BS.328 APPROX RBL.50.5. ACCOMPLISHED MAIN CABIN REPAIR AT STA BS 328 APPROX' RBL 50.5 IAW B 737 SRM 53-10-51-2R-7 REPAIR 7.
